Maximizing strictly convex quadratic functions with bounded perturbation
Phu, H.X.; Pho, V.M.; An, P. T.
Journal of Optimization Theory and Applications, 149(1) (2011), 1-25
The problem of maximizing TeX over some convex subset D of the n-dimensional Euclidean space is investigated, where f is a strictly convex quadratic function and p is assumed to be bounded by some s?[0,+?[. The location of global maximal solutions of TeX on D is derived from the roughly generalized convexity of TeX . The distance between global (or local) maximal solutions of TeX on D and global (or local, respectively) maximal solutions of f on D is estimated. As consequence, the set of global (or local) maximal solutions of TeX on D is upper (or lower, respectively) semicontinuous when the upper bound s tends to zero.